Ohio, 2002Tornadoes and Flooding in Ohio, November 10, 2002
November 10, 2002 · NWS ILN · 49 events in 27 counties and zones
18 hail, 15 thunderstorm wind, 12 flood, 4 tornado, as filed by the National Weather Service.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $774,000
- Crop damage
- None recorded
- Events
- 49
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Nov 10, 12:35 PM EST, 3 hours 20 minutes earlier.
Area forecast discussion, Nov 10, 12:35 PM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1235 PM EST SUN NOV 10 2002
WILL ISSUE A QUICK UPDATE FOR TEMPERATURES OVER THE SRN TWO-THIRDS
CWFA. TEMPS ARE PUSHING 75 DEGREES IN S CNTRL OHIO AND NRN KY.
.ILN...NONE.
HICKMAN
Hazardous weather outlook, Nov 10, 10:20 AM EST, 5 hours 35 minutes before
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-101715-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1020 AM EST SUN NOV 10 2002
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN
KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO.
.DAY ONE...
A COLD FRONT WILL MOVE INTO THE REGION THIS EVENING.
THUNDERSTORMS WILL DEVELOP IN A MOIST AND UNSTABLE AIRMASS ALONG AND
AHEAD OF THE FRONT.
DUE TO FAVORABLE WIND FIELDS...THE STORM PREDICTION CENTER IN NORMAN
OKLAHOMA HAS PLACED SOUTHERN OHIO...SOUTHEAST INDIANA...AND NORTHERN
KENTUCKY IN A MODERATE RISK FOR SEVERE WEATHER THIS AFTERNOON AND
EVENING. THE MIAMI AND WHITEWATER VALLEYS...ALONG WITH CENTRAL
OHIO...ARE UNDER A SLIGHT RISK FOR SEVERE WEATHER.
THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND HAIL. ISOLATED
TORNADOES ARE ALSO POSSIBLE.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
HICKMAN
In the hours before
Special weather statement, Nov 10, 10:33 AM EST, 5 hours 22 minutes before
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-110200-
SEVERE WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 AM EST SUN NOV 10 2002
...SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT...
A COLD FRONT WILL MOVE INTO WESTERN OHIO AND NORTHERN
KENTUCKY EARLY THIS EVENING...THEN EAST OF THE ENTIRE REGION
AFTER MIDNIGHT. SHOWERS AND THUNDERSTORMS ARE FORECAST TO
DEVELOP DURING THE MID AFTERNOON HOURS...CONTINUING INTO THIS
EVENING. THE FRONT WILL COLLIDE WITH A WARM...MOIST AND UNSTABLE
AIRMASS. IN ADDITION...WIND FIELDS WILL BE FAVORABLE...CREATING AN
ENVIRONMENT SUITABLE FOR SEVERE THUNDERSTORM DEVELOPMENT.
AS A RESULT...THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS
PLACED SOUTHERN OHIO...SOUTHEAST INDIANA...AND NORTHERN KENTUCKY IN A
MODERATE RISK FOR SEVERE WEATHER. THE MIAMI AND WHITEWATER
VALLEYS...ALONG WITH CENTRAL OHIO...ARE UNDER A SLIGHT RISK FOR
SEVERE WEATHER.
DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. ISOLATED
TORNADOES WILL ALSO BE POSSIBLE.
EMERGENCY MANAGERS SHOULD HAVE EMERGENCY ACTION PLANS IN PLACE.
SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON INTO THIS
EVENING. LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR
POSSIBLE WATCHES AND WARNINGS.
HICKMAN
Event by event
18 hail, 15 thunderstorm wind, 12 flood, 4 tornado. Local standard time, as filed.
Hail, Mercer
- When
- November 10, 3:55 PM EST to 3:58 PM EST
- Where
- Mercer County, 3 mi N of Celina
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.600, -84.567
Hail, Logan
- When
- November 10, 4:12 PM EST to 4:16 PM EST
- Where
- Logan County, 2 mi SE of De Graff
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.300, -83.883
Hail, Montgomery
- When
- November 10, 4:14 PM EST to 4:18 PM EST
- Where
- Montgomery County, Riverside
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.800, -84.100
Hail, Greene
- When
- November 10, 4:22 PM EST to 4:26 PM EST
- Where
- Greene County, Fairborn
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.817, -84.017
Thunderstorm Wind, Darke
- When
- November 10, 4:22 PM EST to 4:26 PM EST
- Where
- Darke County, Greenville
- Measured
- 50 kt (58 mph)
- Property damage
- $2,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.100, -84.633
Numerous trees were downed between Greenville and Ansonia.
Hail, Clark
- When
- November 10, 4:30 PM EST to 4:34 PM EST
- Where
- Clark County, 7 mi N of Springfield
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.017, -83.800
Tornado, Logan
- When
- November 10, 4:38 PM EST to 4:45 PM EST
- Where
- Logan County, 2 mi NE of East Liberty
- Rating
- F3
- Path length
- 2 mi
- Path width
- 300 yd
- Property damage
- $30,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.350, -83.550
The tornado touched down across the extreme eastern part of the county and moved northeast, continuing into Union County. Two semi trailers and a shed roof were damaged.
Tornado, Union
- When
- November 10, 4:45 PM EST to 4:49 PM EST
- Where
- Union County, 5 mi NW of Raymond
- Rating
- F3
- Path length
- 7 mi
- Path width
- 300 yd
- Injuries
- 2 direct, 0 indirect
- Property damage
- $500,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.383, -83.533
The tornado moved into the northwest part of the county from Logan County, tracking northeast across rural areas. Nine homes were damaged, four of which were completely destroyed. Half a dozen barn and sheds were destroyed. A 400-foot metal hi-tension cellular tower was toppled and destroyed and numerous cars were totalled. The worst damage occurred to a modular home along Newton-Perkins Road. Two individuals in the home were severely injured.
Tornado, Union
- When
- November 10, 4:51 PM EST to 4:53 PM EST
- Where
- Union County, 4 mi NE of York Center
- Rating
- F1
- Path length
- 0.5 mi
- Path width
- 200 yd
- Property damage
- $50,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.433, -83.400
A tornado briefly touched down near the intersection of Boundary and McPeek Roads, causing damage to a barn and the roof of a nearby home.
Thunderstorm Wind, Preble
- When
- November 10, 4:55 PM EST to 5:00 PM EST
- Where
- Preble County, 6 mi SW of Camden
- Measured
- 50 kt (58 mph)
- Property damage
- $2,000
- Reported by
- PARK/FOREST SERVICE
- Coordinates
- 39.567, -84.733
Large limbs were blown down across an access road in Hueston Woods State Park.
Hail, Champaign
- When
- November 10, 4:58 PM EST to 5:02 PM EST
- Where
- Champaign County, Mechanicsburg
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.067, -83.550
Thunderstorm Wind, Auglaize
- When
- November 10, 5:00 PM EST to 5:05 PM EST
- Where
- Auglaize County, Wapakoneta
- Measured
- 50 kt (58 mph)
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.567, -84.200
Two trees were knocked down.
Thunderstorm Wind, Miami
- When
- November 10, 5:09 PM EST to 5:13 PM EST
- Where
- Miami County, West Milton
- Measured
- 50 kt (58 mph)
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.967, -84.333
Thunderstorm Wind, Hardin
- When
- November 10, 5:20 PM EST to 5:23 PM EST
- Where
- Hardin County, Ada
- Measured
- 55 kt (63 mph)
- Property damage
- $50,000
- Reported by
- NEWSPAPER
- Coordinates
- 40.767, -83.817
Four outbuildings were damaged and a barn was destroyed.
Hail, Montgomery
- When
- November 10, 5:30 PM EST to 5:33 PM EST
- Where
- Montgomery County, Oakwood
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.717, -84.150
Hail, Logan
- When
- November 10, 5:30 PM EST to 5:34 PM EST
- Where
- Logan County, West Mansfield
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.400, -83.550
Hail, Franklin
- When
- November 10, 5:32 PM EST to 5:35 PM EST
- Where
- Franklin County, Port Columbus Arpt
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.000, -82.883
Thunderstorm Wind, Hardin
- When
- November 10, 5:45 PM EST to 6:05 PM EST
- Where
- Hardin County, Countywide
- Measured
- 50 kt (58 mph)
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.683, -83.633
Numerous trees and power poles were downed.
Thunderstorm Wind, Champaign
- When
- November 10, 5:45 PM EST to 5:48 PM EST
- Where
- Champaign County, Urbana
- Measured
- 50 kt (58 mph)
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.117, -83.750
Numerous trees were knocked down.
Hail, Licking
- When
- November 10, 5:50 PM EST to 5:54 PM EST
- Where
- Licking County, 1 mi W of Johnstown
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.150, -82.700
Thunderstorm Wind, Miami
- When
- November 10, 5:53 PM EST to 5:56 PM EST
- Where
- Miami County, 5 mi SE of Tipp City
- Measured
- 50 kt (58 mph)
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.917, -84.100
Several large concrete barriers were blown over at a construction site on State Route 202.
Thunderstorm Wind, Butler
- When
- November 10, 6:00 PM EST to 6:05 PM EST
- Where
- Butler County, Fairfield
- Measured
- 50 kt (58 mph)
- Property damage
- $1,000
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.333, -84.583
Two trees were blown down.
Flood, Montgomery
- When
- November 10, 6:00 PM EST to 7:30 PM EST
- Where
- Montgomery forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Hail, Licking
- When
- November 10, 6:03 PM EST to 6:07 PM EST
- Where
- Licking County, St Louisville
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.167, -82.417
Hail, Clark
- When
- November 10, 6:20 PM EST to 6:24 PM EST
- Where
- Clark County, New Carlisle
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 39.933, -84.033
Thunderstorm Wind, Delaware
- When
- November 10, 6:40 PM EST to 6:44 PM EST
- Where
- Delaware County, Delaware
- Measured
- 50 kt (58 mph)
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.300, -83.067
Powerlines were knocked down.
Flood, Preble
- When
- November 10, 7:00 PM EST to 7:50 PM EST
- Where
- Preble forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Flood, Miami
- When
- November 10, 7:00 PM EST to 8:00 PM EST
- Where
- Miami forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Thunderstorm Wind, Greene
- When
- November 10, 7:05 PM EST to 7:08 PM EST
- Where
- Greene County, Xenia
- Measured
- 50 kt (58 mph)
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.683, -83.933
Two trees were knocked down on a house.
Flood, Butler
- When
- November 10, 7:15 PM EST to 8:00 PM EST
- Where
- Butler forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Flood, Hamilton
- When
- November 10, 7:15 PM EST to 8:15 PM EST
- Where
- Hamilton forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Flood, Clinton
- When
- November 10, 7:30 PM EST to 8:30 PM EST
- Where
- Clinton forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Flood, Franklin
- When
- November 10, 8:00 PM EST to 8:30 PM EST
- Where
- Franklin forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Flood, Champaign
- When
- November 10, 8:00 PM EST to 8:30 PM EST
- Where
- Champaign forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Flood, Clark
- When
- November 10, 8:00 PM EST to 8:30 PM EST
- Where
- Clark forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Flood, Warren
- When
- November 10, 8:00 PM EST to 8:30 PM EST
- Where
- Warren forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Hail, Brown
- When
- November 10, 8:04 PM EST to 8:08 PM EST
- Where
- Brown County, Russellville
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 38.867, -83.783
Tornado, Adams
- When
- November 10, 8:15 PM EST to 8:20 PM EST
- Where
- Adams County, 4 mi W of West Union
- Rating
- F1
- Path length
- 1.3 mi
- Path width
- 50 yd
- Property damage
- $100,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 38.800, -83.600
A tornado touched down and tracked east along State Route 125. The greatest damaged occurred at a farm where four barns were damaged, one of which was completely destroyed. Two nearby homes and a church sustained minor structural damage. At least three dozen trees were also downed along the path of the tornado.
Flood, Greene
- When
- November 10, 8:15 PM EST to 8:40 PM EST
- Where
- Greene forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Flood, Clermont
- When
- November 10, 8:15 PM EST to 8:45 PM EST
- Where
- Clermont forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
A line of severe thunderstorms with torrential rainfall moved across southwest and central Ohio during the early evening hours. Rainfall amounts within the squall line ranged from one and a half to four inches in only three hours. The heavy rain caused high water on many roadways and in low-lying areas.
Thunderstorm Wind, Fairfield
- When
- November 10, 8:18 PM EST to 8:22 PM EST
- Where
- Fairfield County, Millersport
- Measured
- 55 kt (63 mph)
- Property damage
- $5,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.900, -82.533
High winds caused minor structural damage to several homes.
Hail, Licking
- When
- November 10, 8:25 PM EST to 8:28 PM EST
- Where
- Licking County, 5 mi E of Newark
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.067, -82.300
Hail, Adams
- When
- November 10, 8:30 PM EST to 8:34 PM EST
- Where
- Adams County, West Union
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.800, -83.533
Thunderstorm Wind, Pike
- When
- November 10, 8:30 PM EST to 8:34 PM EST
- Where
- Pike County, Jasper
- Measured
- 50 kt (58 mph)
- Property damage
- $2,000
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.050, -83.050
A few trees were knocked down.
Hail, Scioto
- When
- November 10, 8:30 PM EST to 8:35 PM EST
- Where
- Scioto County, Portsmouth
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.733, -82.983
Hail, Pike
- When
- November 10, 8:45 PM EST to 8:49 PM EST
- Where
- Pike County, Piketon
- Measured
- 1 in hail
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.067, -83.017
Large hail caused damage to several cars.
Thunderstorm Wind, Ross
- When
- November 10, 9:00 PM EST to 9:05 PM EST
- Where
- Ross County, Kingston
- Measured
- 50 kt (58 mph)
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.467, -82.917
Trees and large limbs were downed across the northeast part of the county.
Hail, Scioto
- When
- November 10, 9:00 PM EST to 9:05 PM EST
- Where
- Scioto County, Lucasville
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.883, -82.983
Thunderstorm Wind, Hocking
- When
- November 10, 9:30 PM EST to 9:34 PM EST
- Where
- Hocking County, Logan
- Measured
- 50 kt (58 mph)
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.533, -82.417
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Tennessee, November 10, 20028 deaths · 51 injured · $1.6 million · F3 · 12 events
- Tornadoes in Alabama, November 10, 20027 deaths · 53 injured · $4.3 million · F3 · 4 events
- Tornado in Tennessee, November 10, 20027 deaths · 28 injured · $968,000 · F3 · 1 event
- Tornadoes in Ohio, November 10, 20024 deaths · 17 injured · $30 million · F4 · 5 events
- Tornadoes in Alabama, November 10, 20024 deaths · 38 injured · $3.2 million · F3 · 3 events
- Tornadoes and Hail in Mississippi, November 10 to 11, 20021 death · 55 injured · $61 million · F3 · 33 events
- Tornadoes in Ohio, November 10, 20021 death · 2 injured · $14 million · F3 · 3 events
- Tornado in Pennsylvania, November 10, 20021 death · 19 injured · $1.0 million · F2 · 1 event
- Tornadoes and Flooding in Georgia, November 10 to 11, 200214 injured · $11 million · F2 · 61 events
- Tornado in Alabama, November 10, 20021 death · 4 injured · $1.2 million · F2 · 1 event
- Tornadoes in Indiana, November 10, 20023 injured · $380,000 · F3 · 3 events
- Tornadoes and Damaging Wind in Ohio, November 10, 20024 injured · $15 million · F2 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5323034, 5323035, 5323116, 5323036, 5323038, 5323037, 5323124, 5323125, 5323126, 5323040, 5323117, 5323039, 5323041, 5323044, 5323043, 5323046, 5323047, 5323045, 5323048, 5323050, 5323042, 5323051, 5323195, 5323052, 5323049, 5323053, 5323128, 5323129, 5323118, 5323196, 5323257, 5323203, 5323197, 5323198, 5323199, 5323201, 5323054, 5323127, 5323200, 5323202, and more.